# SDR DALA2018032701998

- Difficulty date: March 15, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 47,180 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT +Y1292 LOC. BETWEEN FRAMES 16 TO 21 IN PASSENGER CABIN.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DWG D53112812.
